# SDR IPXA09556228

- Difficulty date: May 24, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 177,184 hours, 11,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION AND TOOLING MARKS ON INTERCOSTAL STA 1056 RBL 48-59 WL 208.  REMOVED & REPLACED PER SRM 51-40-02, SRM 51-40-05, SRM 51-20-01.
